# SDR J7SA20111002001

- Difficulty date: October 2, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N515FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- Aircraft time: 6,930 hours, 4,314 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 446714
- Condition: False Indication
- Location: Apu Bay
- Part time: 6,930 hours, 4,314 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, RED APU FIRE CAS POSTED IN FLIGHT AT FL180.  REPLACED BOTH FORWARD APU FIRE LOOPS AND BOTH AFT SENSE ELEMENTS. OPS CHECKED GOOD.
